# SDR UIEA2018041300699

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,377 hours, 22,358 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT OIL TEMP INDICATION LOST.  PERFORMED AN OPS TEST OF THE OIL TEMP  INDICATION SYSTEM IAW IAW AMM 79-34-00. SYSTEM TESTED NORMAL.
